# SDR HNAA2009061700180

- Difficulty date: January 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 42,692 hours, 46,885 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Unknown
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL WING STRESS PANEL NEEDS REWORK.  REWORK PANEL IAW RD8-57-1420 AND RD857-1715.
